# SDR CA981123001

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76C
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Leaking
- Location: Fuel System
- Part time: 90 hours
- Stage of operation: AP
- Nature of condition: K, R
- Precautionary procedure: E

## Discrepancy

(CAN) ON APPROACH, NR 1 LOW FUEL PRESSURE INDICATION FOLLOWED 10 SECONDS LATER BY ENGINE 'OUT' WARNING.  LANDED OK.  AIR LEAK IN FUEL FEED CONNECTION AT FUEL SUMP FOOT VALVE ALLOWING AIR TO BE INTRODUCED IN FEEDLINE WHEN FUEL LEVEL BELOW 150 POUNDS.  NEW AIRCRAFT ONLY HAS 90 HRS TIME.
